# SDR SWIA200211510

- Difficulty date: November 18, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 18,939 hours, 26,716 cycles
- Engine: Pwa PW118A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 3033960
- Part serial: 2529
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,146 hours, 9,081 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BELOW 80 KTS, THE LT ENGINE SHUT DOWN.  ABORTED THE TAKEOFF. REMOVED AND REPLACED LT ENGINE FLOW DIVIDER.  RAN ENGINE.  SYSTEM OPS CHECK AND LEAK CHECK GOOD IAW EMB120 MM 73-14-00 & P&W MM.
